MathSciNet Relay Station
MathSciNet bibliographic data
MR2842561 (2012h:44001) 44A10 (26E70 34N05 39A12)
Bohner, Martin; Guseinov, Gusein Sh.; Karpuz, Başak Properties of the Laplace transform on time scales with arbitrary graininess. Integral Transforms Spec. Funct. 22 (2011), no. 11, 785–800.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement